# SDR REXA2024030700246

- Difficulty date: December 30, 2023
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670323015
- Condition: Corroded
- Location: Bs 379-394 S21r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 21R JOINT PLATE/WASTE DOOR SURROUND IS CORRODED BETWEEN FS 379 AND FS 394 REMOVED AND INSTALLED NEW SERVICEABLE STGR 21R JOINT PLATE BETWEEN FS 379 AND FS 394 PN SH670-32301-5 IAW CRJ-900 SRM 51-42-06-001-001-A01
